# SDR COMA0560560

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 15,861 hours, 13,549 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2396
- Condition: Failed
- Location: Te Flaps
- Part time: 8,047 hours, 6,617 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5814 - FLAPS FAIL.  REPLACED THE RIGHT OUTBOARD FLAPS ACTUATOR.
